# SDR R61A2021031900252

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000144
- Aircraft time: 33,634 hours, 21,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT NEAR ROW 18 NOT OPERATING. EMERGENCY FAULT ADVISORY MESSAGE DISPLAYED ON EICAS. OPENED CEILING PANEL OVER ROW 18 AND FOUND CABI EMERGENCY LIGHT DISCONNECTED. RESECURED CONNECTOR.
